# SDR SWAA2024041260513

- Difficulty date: March 7, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 57,183 hours, 31,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #241DF DELAMINATED.<[01] RECEIVED NEW PANEL 241DF ; THIS PANEL WILL BE INSTALL ON FAULT # TTG8Q00RFYUK;[02] VERIFIED STEP 1.
